# SDR DALA2015062203931

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT FUSELAGE WINDOW BELT AFT EDGE BETWEEN BS Y=408 TO Y=427.   LIGHTNING STRIKE ON LT FUSELAGE WINDOW BELT AFT EDGE BETWEEN BS Y=408 TO Y=427 WERE REPAIRED IAW ERA 536438-14, REV. ORIGINAL.  ORIGINAL THICKNESS 0.086". REMAINING THICKNESS 0.094" ON AFT LWR CORNER AND ORIGINAL THICKNESS 0.094" AND REMAINING THICKNESS 0.087" ON FWD UPPER CORNER ON CRITICAL ZONE, SRM 53-05, FIG 111 ON NO CRITICAL ZONE.  PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK. RII COMPLETED.
